I wrote to this forum before because i was unable to sleep due to my legs jerking. I was on Zoloft and read that the spasms could be caused by taking this. Anyway I stopped taking them and it went away for a little while. Now however and for the past week/10 days ive been sweating excessively. It starts in the afternoon and carries on through the night. When i wake up my hair is drenched and the last couple of nights this jerking sensation has been comming back, hence ive not been getting enough sleep. On top of all this my pap came back abnormal and i had to have a cervical biopsy today...........aaaarrrggghhhh....freaking
out a little...........
i am sorry. i understand the frustration. i too take zoloft 150ml a day. i have had the restless leg issue for many years, wake up in puddles of sweat and phyically worn out from a night of constant struggle. it kept me up and drove me near insane more often than not.
my doc prescribed trazadone to take at night. it is an antidepressant that also is a big sleep aid. i still sweat like crazy, but i sleep now. all night, no more waking up every 10 mins to spaz out about my legs.